Sinus and Nasal congestion without catarrh causing shaky vision and balance problemHello Doctors,
I am 40 years old male software engineer (95KG). I am also hypertensive and on Amlovas M. Since 1 months I am having balance problem and feels like my left ear is clogged. I was getting left ear itching since last 3 months now. Since 1 month, I am having sever nasal blockage but there is no phlegm or catarrh through my nose or throat.
I am getting shaky or blurred vision due to this issue and it is affecting my day to day life.
Please suggest a homeopathic medicine for me.
Thanks in advance.
[Edited by imtiyaz.ansari1 on 2021-12-21 16:49:41]
imtiyaz.ansari1 on 2021-12-21
If I check for the Amlovas (=Amlodipine) side effects on drugs.com, the list is VERY long. But let's double-cross it with your own symptoms and they're pretty much covered by this medicine of yours:
- difficulty breathing/stuffy nose
- blurred vision
- severe drowsiness
- loss of balance control
- itching of the skin
For the full list of side effects:
I would suggest to get off this drug (in a progressive fashion) and find a homeopathic remedy for your hypertension. We can only have a clear picture once the drugs' side effects are out of the way.
Meir 7 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.